# SDR 2003FA0001166

- Difficulty date: October 16, 2003
- Submitted: November 17, 2003
- Operation: General aviation
- Aircraft: N69507
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400344
- Aircraft time: 5,534 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Line
- Part number: 53001081617
- Condition: Corroded
- Location: Oil System
- Part time: 5,534 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

2 TO 3 DAYS AFTER FLIGHT, NOTICED SIGNIFICANT OIL PUDDLE FORMED UNDER FUSELAGE AT THE MAIN CABIN DOOR STATION.  UPON VISUAL INSPECTION, LOCATED LEAK IN FLOOR AT STATION UNDER PILOT AND CO-PILOT'S SEATS.  THE SOURCE OF THE LEAK WAS BOTH THE RIGHT AND LEFT OIL PRESSURE INDICATOR SUPPLY LINES (HARD LINES) BEING CORRODED AND CRACKED AS A RESULT OF LAYING AGAINST A CABIN AIR SCAT HOSE AS THEY WERE ROUTED IN THE BUNDLE.  THE LINES ARE APPROXIMATELY 5 FEET IN LENGTH.  APPROXIMATELY .5 TO .75 QUARTS OF OIL WERE REMOVED FROM THE FLOOR SECTION ADJACENT TO THE SEAT PEDESTALS.
